# SDR DALA2015120807525

- Difficulty date: December 7, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 36,580 hours, 24,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 120-148
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CHANNEL OF FLOOR PANEL BETWEEN BS 120-148.  DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 54-02-04, 51-10-01, 53-20-03 AND 51-30-02.
